# SDR 710K052901

- Difficulty date: May 29, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N165ML
- Make and model: Skrsky S76C
- Aircraft serial: 760471
- Engine: Tmeca ARRIEL1
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Vent Line
- Part number: 0401272600
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE OIL VENT LINE AND IT WAS CHAFED AND SEEPING.  OIL LINE CHAFED CAUSED ENGINE OIL LOSS.
